- -

Extensions defined using bornologies

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


Extensions defined using bornologies

Show full item record

Caterino, A.; Vipera, MC. (2011). Extensions defined using bornologies. Applied General Topology. 12(2):81-94. doi:10.4995/agt.2011.1644.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87087

Files in this item

Item Metadata

Title: Extensions defined using bornologies
Issued date:
[EN] Many extensions of a space X such that the remainder Y is closed can be constructed as B-extensions, that is, by defining a topology on the disjoint union X [ Y , provided there exists a map, satisfying some conditions, ...[+]
Subjects: Boundedness , Bornology , Topological extension , B-extension
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1644
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2011.1644
Type: Artículo

This item appears in the following Collection(s)

Show full item record